# SDR 06FDEA1512

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPT STA 801-834 X 27.5 EXISTING SEAT TRACK SPLICE REPAIR.  FABRICATED PART IAW DETAIL PART TRAVELER F167228/N01228 AND IAW SRM 53-70-00 FIG 1 VOL 1.  REPLACE SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL 1 USING EXISTING SPLICE AFTER REWORK RETURN IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P2.
